You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1963-1964/14/1
Dérivation d'une intégrale de l'équation parabolique dans un domaine non cylindrique
Download
PDF
- Dérivation d'une intégrale de l'équation parabolique dans un domaine non cylindrique
Article
Original scientific text
Title
Dérivation d'une intégrale de l'équation parabolique dans un domaine non cylindrique
Authors
A. Piskorek
1
Affiliations
Warszawa
Annales Polonici Mathematici
1963-1964/14/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
13-28
Main language of publication
French
Published
1963
Exact and natural sciences
mathematics